General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Probl. Peredachi Inf.:

Personal entry:
Save password
Forgotten password?

Probl. Peredachi Inf., 2013, Volume 49, Issue 4, Pages 98–104 (Mi ppi2127)  

This article is cited in 17 scientific papers (total in 17 papers)

Large Systems

New estimates in the problem of the number of edges in a hypergraph with forbidden intersections

E. I. Ponomarenkoa, A. M. Raigorodskiiba

a Faculty of Innovation and Higher Technology, Moscow Institute of Physics and Technology (State University), Moscow, Russia
b Mathematical Statistics and Random Processes Chair, Faculty of Mathematics and Mechanics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We improve the Frankl–Wilson upper bound on the maximal number of edges in a hypergraph with forbidden cardinalities of edge intersections.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:4, 384–390

Bibliographic databases:

UDC: 621.391.1+519.1
Received: 26.06.2013
Revised: 16.10.2013

Citation: E. I. Ponomarenko, A. M. Raigorodskii, “New estimates in the problem of the number of edges in a hypergraph with forbidden intersections”, Probl. Peredachi Inf., 49:4 (2013), 98–104; Problems Inform. Transmission, 49:4 (2013), 384–390

Citation in format AMSBIB
\by E.~I.~Ponomarenko, A.~M.~Raigorodskii
\paper New estimates in the problem of the number of edges in a~hypergraph with forbidden intersections
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 4
\pages 98--104
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 4
\pages 384--390

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zvonarev, A. M. Raigorodskii, D. V. Samirov, A. A. Kharlamova, “On the chromatic number of a space with forbidden equilateral triangle”, Sb. Math., 205:9 (2014), 1310–1333  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. S. Gusev, “New Upper Bound for the Chromatic Numberof a Random Subgraph of a Distance Graph”, Math. Notes, 97:3 (2015), 326–332  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. E. Zvonarev, A. M. Raigorodskii, “Improvements of the Frankl–Rödl theorem on the number of edges of a hypergraph with forbidden intersections, and their consequences in the problem of finding the chromatic number of a space with forbidden equilateral triangle”, Proc. Steklov Inst. Math., 288 (2015), 94–104  mathnet  crossref  crossref  isi  elib  elib
    4. V. V. Utkin, “Hamiltonian Paths in Distance Graphs”, Math. Notes, 97:6 (2015), 919–929  mathnet  crossref  crossref  mathscinet  isi  elib
    5. L. I. Bogolubsky, A. S. Gusev, M. M. Pyaderkin, A. M. Raigorodskii, “Independence numbers and chromatic numbers of the random subgraphs of some distance graphs”, Sb. Math., 206:10 (2015), 1340–1374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Bobu A.V., Kupriyanov A.E., Raigorodskii A.M., “on the Maximal Number of Edges in a Uniform Hypergraph With One Forbidden Intersection”, Dokl. Math., 92:1 (2015), 401–403  crossref  mathscinet  zmath  isi  elib  scopus
    7. Kostina O.A., Raigorodskii A.M., “on Lower Bounds For the Chromatic Number of Sphere”, Dokl. Math., 92:1 (2015), 500–502  crossref  mathscinet  zmath  isi  elib  scopus
    8. Pyaderkin M.M., “on the Stability of the Erdos-Ko-Rado Theorem”, Dokl. Math., 91:3 (2015), 290–293  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “Asymptotic study of the maximum number of edges in a uniform hypergraph with one forbidden intersection”, Sb. Math., 207:5 (2016), 652–677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. A. V. Bobu, A. E. Kupriyanov, “On chromatic numbers of close-to-Kneser distance graphs”, Problems Inform. Transmission, 52:4 (2016), 373–390  mathnet  crossref  isi  elib
    11. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “On the number of edges of a uniform hypergraph with a range of allowed intersections”, Problems Inform. Transmission, 53:4 (2017), 319–342  mathnet  crossref  isi  elib
    12. A. Sokolov, “On the Chromatic Numbers of Rational Spaces”, Math. Notes, 103:1-2 (2018), 111–117  mathnet  crossref  crossref  mathscinet  isi  elib
    13. A. A. Sagdeev, “Improved Frankl–Rödl theorem and some of its geometric consequences”, Problems Inform. Transmission, 54:2 (2018), 139–164  mathnet  crossref  isi  elib
    14. A. Sagdeev, “On the Frankl–Rödl theorem”, Izv. Math., 82:6 (2018), 1196–1224  mathnet  crossref  crossref  adsnasa  isi  elib
    15. A. A. Sagdeev, “Exponentially Ramsey sets”, Problems Inform. Transmission, 54:4 (2018), 372–396  mathnet  crossref  isi
    16. A. M. Raigorodskii, A. A. Sagdeev, “On a bound in extremal combinatorics”, Dokl. Math., 97:1 (2018), 47–48  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    17. O. A. Kostina, “On Lower Bounds for the Chromatic Number of Spheres”, Math. Notes, 105:1 (2019), 16–27  mathnet  crossref  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:286
    Full text:51
    First page:32

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020